# SDR RAIA00607021

- Difficulty date: July 10, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 19,148 hours, 17,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3833
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5491 - STL - BURNING SMELL IN COCKPIT DURING ICING TEST.  MAINTENANCE REMOVED AND REPLACED LT WINDSHIELD.
